# SDR ASAA9510067

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5260 · Entrance Stairs
- Part: Governor
- Part number: 65596422
- Condition: Defective
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE AFT AIRSTAIR FAILED THE EMERGENCY EXTENSION TIME CHECK.  REPLACED CENTRIFUGAL GOVERNOR AND OPERATED WITHIN EMERGENCY EXTENSION TIME LIMITS.  (W)
